Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you need help urgently, see our mental health web guide which can point you to expert advice.

Citalopram - "withdrawal" symptoms without changing dose

(1 Post)
GladysKnight Tue 21-Feb-17 12:13:35

Did not want to derail RightsofWomen's thread so starting my own.
Have been on 10mg citalopram for about 9 months - prescribed 20 but made me too sleepy, and have been doing well on 10mg. (Figured that as I am quite small, its a higher dose than for a 20st man?).

I occasionally forget my dose and generally notice when I do, because I start to feel a bid dizzy/headspinny - similar to what I remember from withdrawal from SSRIs from before - and then remember my dose, and all is well.

However last few days I've been feeling like that even though not forgetting my regular (half) tablet. I hope this doesn't mean I'm becoming 'habituated'?

Anyone else had this? Had a cold this week, don't know if that would make a difference?

TIA!

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now